RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2000, Volume 12, Number 1, Pages 104–113 (Mi mm833)  

This article is cited in 1 scientific paper (total in 1 paper)

Computational methods and algorithms

Stochastic method for optimization of non-minimal variational basis

A. A. Burilov, D. P. Kostomarov, V. I. Kukulin

M. V. Lomonosov Moscow State University

Abstract: New type of non-minimal variational basis based on the exponential gaussian polynomials, which are weakly overlapped, is presented. The method employs the combinations of gaussians with near exponents and allows constructing localized basis functions with any power suppression near the origin. Examples are given which show the great advantage of the basis constructed over the traditional one – term gaussian basis.

Full text: PDF file (994 kB)

Bibliographic databases:
Received: 07.06.1999

Citation: A. A. Burilov, D. P. Kostomarov, V. I. Kukulin, “Stochastic method for optimization of non-minimal variational basis”, Matem. Mod., 12:1 (2000), 104–113

Citation in format AMSBIB
\Bibitem{BurKosKuk00}
\by A.~A.~Burilov, D.~P.~Kostomarov, V.~I.~Kukulin
\paper Stochastic method for optimization of non-minimal variational basis
\jour Matem. Mod.
\yr 2000
\vol 12
\issue 1
\pages 104--113
\mathnet{http://mi.mathnet.ru/mm833}
\zmath{https://zbmath.org/?q=an:1091.65513}


Linking options:
  • http://mi.mathnet.ru/eng/mm833
  • http://mi.mathnet.ru/eng/mm/v12/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Balyk, D. P. Kostomarov, V. I. Kukulin, K. A. Shishaev, “Samoorganizatsionnyi podkhod k postroeniyu variatsionnogo bazisa”, Matem. modelirovanie, 14:10 (2002), 43–58  mathnet  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:315
    Full text:109
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019